African Diaspora Journal of Mathematics
- Afr. Diaspora J. Math. (N.S.)
- Volume 16, Number 1 (2013), 1-17.
Third Order BVPs with $\phi$-Laplacian Operators on $[0,+\infty)$
This work deals with the existence of multiple positive solutions for a third order boundary value problem with a $\phi$-Laplacian operator on the halfline. The existence results are obtained both for the regular and the singular cases using the fixed point index theory on a suitable cone of a Banach space. The singularity is treated by an approximation technique and sequential arguments. Examples of applications are included to illustrate the existence results.
Afr. Diaspora J. Math. (N.S.), Volume 16, Number 1 (2013), 1-17.
First available in Project Euclid: 12 August 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34B15: Nonlinear boundary value problems 34B18: Positive solutions of nonlinear boundary value problems 34B40: Boundary value problems on infinite intervals 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Djebali, S.; Saifi, O. Third Order BVPs with $\phi$-Laplacian Operators on $[0,+\infty)$. Afr. Diaspora J. Math. (N.S.) 16 (2013), no. 1, 1--17. https://projecteuclid.org/euclid.adjm/1376312565